# SDR HEEA065978

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link Scissors
- Part number: 350A37112702
- Condition: Worn
- Location: M/R Mast
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK SCISSORS HAD WORN BEARINGS.
